# SDR AALA201706269050

- Difficulty date: June 24, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 4,068 hours, 1,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT PLACARD COVER AFT DOOR IN THE EXIT ROW MISSING/BROKEN.  INSTALLED EMERG COVER LENS IAW AMM 33-29-00, CK OK.
